DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Physics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1697

Title: Mean lifetime calculations of quantum well structures: a rigorous analysis
Authors: Ghatak, A K
Goyal, I C
Gallawa, R L
Keywords: multiple quantum
quasi-bound state
Issue Date: 1990
Citation: Quantum Electronics, IEEE Journal of, 26(2), 305 - 310p.
Abstract: A matrix method that is applicable to an arbitrary potential variation represented by a set of linear functions such as multiple quantum well structures in the presence of a static electric field is described. An analytical expression for the mean lifetime of the quasi-bound state of a single quantum well in the presence of a static electric field is obtained
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1697
Appears in Collections:Physics

Files in This Item:

File Description SizeFormat
ghatakmea1990.pdf78.64 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback